# SDR BAQA081563

- Difficulty date: December 3, 2002
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,588 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 43800100030
- Part serial: 9800180
- Condition: Intermittent
- Location: Cockpit
- Part time: 1,589 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENTLY INOPERABLE.
